Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1559143
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Heinrich Weber
Title: Die partiellen Differentialgleichungen der mathematischen Physik
Additional book information: Nach Riemann's Vorlesungen in fünfter Auflage bearbeitet. Erster Band. Braunschweig, Vieweg und Sohn, 1910. xviii + 528 pp. Unbound, M. 12; bound, M. 13.60.

Review Information:

Reviewer: O. D. Kellogg
Journal: Bull. Amer. Math. Soc. 18 (1911), 87-89